Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Clogged ear, sneezing and runny nose. Pain in the forehead. Antihistamine for allergy presribed. Right medication?

Hi, I had an allergy last december of I dont know where it came from and I only it only on my left nose , constant sneezing , clogged left ear. But much begin January I got fever twice and unbearable pain inside my left nose up to my forehead . I went to a doctor and she prescribe me to take antihistamine tablet for allergy and glucocortisonsteroid spray for both nose for the infection. Until now I still have that painful tingling inside my left nose and still have that clogged ears and headache. What should I do? Please help me...this is really irritating and its been and almost 2 mos.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
It is better to consult a specialist in that category. Some times it takes long time for allergy to subside. Don not loose hopes.
All the symptoms I can co relate to the allergy.
If you have associated sinusitis (which is common) all these symptoms may persist for quite some time.
Allergic sinusitis is commonly associated with allergic cold.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor